The Open UniversitySkip to content
 

Colourings of planar quasicrystals

Baake, Michael; Grimm, Uwe and Scheffer, Max (2002). Colourings of planar quasicrystals. Journal of Alloys and Compounds, 342(1-2) pp. 195–197.

Full text available as:
[img]
Preview
PDF (Not Set) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (264Kb)
DOI (Digital Object Identifier) Link: http://doi.org/10.1016/S0925-8388(02)00171-8
Google Scholar: Look up in Google Scholar

Abstract

The investigation of colour symmetries for periodic and aperiodic systems consists of two steps. The first concerns the computation of the possible numbers of colours and is mainly combinatorial in nature. The second is algebraic and determines the actual colour symmetry groups. Continuing previous work, we present the results of the combinatorial part for planar patterns with n-fold symmetry, where n=7, 9, 15, 16, 20, 24. This completes the cases with phi(n)<=8, where phi is Euler's totient function.

Item Type: Journal Article
ISSN: 0925-8388
Keywords: aperiodic order; colour symmetries; combinatorics; generating functions; Dirichlet series
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Mathematics, Computing and Technology
Item ID: 6743
Depositing User: Uwe Grimm
Date Deposited: 13 Feb 2007
Last Modified: 25 Feb 2016 05:00
URI: http://oro.open.ac.uk/id/eprint/6743
Share this page:

Altmetrics

Scopus Citations

Download history for this item

These details should be considered as only a guide to the number of downloads performed manually. Algorithmic methods have been applied in an attempt to remove automated downloads from the displayed statistics but no guarantee can be made as to the accuracy of the figures.

▼ Automated document suggestions from open access sources

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk